# SDR DXTA2008102703316

- Difficulty date: October 24, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N943QS
- Make and model: Cessna 750
- Aircraft serial: 7500043
- Aircraft time: 9,424 hours, 5,968 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

HIGH SPEED ABORT ABOUT 102 KTS; HAD NOSE WHEEL SHIMMY.  PERFORMED NOSE WHEEL SHIMMY, MX CHECKLIST. FOUND BOTH NOSE TIRES WERE OUT OF ROUND. UPPER AND LOWER TORQUE LINKS BUSHINGS WORN AND NOTICEABLE SIDE PLAY. NOSE STRUT LWR AND UPPER BARREL N2 PRESSURES WERE LOW. REMOVED AND REPLACED BOTH NOSE WHEEL/TIRE ASSEMBLIES WITH OVERHAULED UNITS. REMOVED AND REPLACED UPPER AND LWR TORQUE LINK MIDDLE BUSHINGS WITH NEW PARTS. REINSTALLED UPPER AND LOWER TORQUE LINKS WITH NEW HARDWARE. SERVICED NOSE STRUT N2 PRESSURE. OPS CHECKED GOOD. LEAK CHECKED GOOD. WORK DONE IAW MM, CHAPTER 32-41-01 AND CHAPTER 32-20-02.
